# SDR UPS02439577

- Difficulty date: September 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AT AFT CARGO DOOR CUTOUT FWD UPPER CORNER MOST AFT REMOVED FASTENER HOLE, TWO CRACKS FOUND ON SKIN OUTER SURFACE WITH LENGTH 1/16" AND 3/32" APPROX AT 1 AND 7 O'CLOCK RESPECTIVELY. (BS 1810, WL 199)     AFT CARGO DOOR CUT-OUT FWD UPPER CRACKED SKIN REPAIRED AS PER SRM 53-30-03 FIG. 62 DETAIL II. REPEAT INSPECTION IS REQUIRED AS PER SRM  53-30-03 FIG 62 TABLE III CATEGORY 'B' REPAIR.
